| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
06/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +25.0d) was explanted from the right eye due to the amount of myopia that was targeted in this eye by the treating physician; a new lal (sn (b)(6), +25.0d) was implanted as a replacement.Rxsight's first awareness of this event was on 07/23/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: 6196.
Additional Manufacturer Narrative
The lal was returned for evaluation, however, it was cut into fragments during explantation and is unable to be adequately evaluated due to the condition of the lens.Manufacturer reference: (b)(4).